Opuscula Math. 43, no. 4 (2023), 603-613
https://doi.org/10.7494/OpMath.2023.43.4.603

 
Opuscula Mathematica

Solutions for a nonhomogeneous p&q-Laplacian problem via variational methods and sub-supersolution technique

Leandro S. Tavares
J. Vanterler C. Sousa

Abstract. In this paper it is obtained, through variational methods and sub-supersolution arguments, existence and multiplicity of solutions for a nonhomogeneous problem which arise in several branches of science such as chemical reactions, biophysics and plasma physics. Under a general hypothesis it is proved an existence result and multiple solutions are obtained by considering an additional natural condition.

Keywords: \(p\&q\)-Laplacian operator, nonhomogeneous operator, sub-supersolutions, existence, multiplicity.

Mathematics Subject Classification: 35A15, 35J60.

Full text (pdf)

  1. A. Ambrosetti, P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. https://doi.org/10.1016/0022-1236(73)90051-7
  2. V. Ambrosio, Fractional \((p,q)\)-Schrödinger equations with critical and supercritical growth, Appl. Math. Optim. 86 (2022), Article no. 31. https://doi.org/10.1007/s00245-022-09893-w
  3. V. Ambrosio, T. Isernia, Multiplicity of positive solutions for a fractional \(p\&q\)-Laplacian problem in \(\mathbb{R}^N\), J. Math. Anal. Appl. 501 (2021), 31 pp. https://doi.org/10.1016/j.jmaa.2020.124487
  4. V. Ambrosio, T. Isernia, A multiplicity result for a \((p,q)\)-Schrödinger-Kirchhoff type equation, 201 (2022), 943-984. https://doi.org/10.1007/s10231-021-01145-y
  5. V. Ambrosio, V. Rădulescu, Fractional double-phase patterns: concentration and multiplicity of solutions, J. Math. Pures Appl. 9 (2020), 101-145. https://doi.org/10.1016/j.matpur.2020.08.011
  6. V. Ambrosio, D. Repovš, Multiplicity and concentration results for a \((p,q)\)-Laplacian problem in \(\mathbb{R}^N\), Z. Angew. Math. Phys. 72 (2021), 33 pp. https://doi.org/10.1007/s00033-020-01466-7
  7. S.C.Q. Arruda, R.G. Nascimento, Existence and multiplicity of positive solutions for singular \(p\&q\)-Laplacian problems via sub-supersolution method, Electron. J. Differential Equations 2021 (2021), 11 pp.
  8. S.C.Q. Arruda, R.G. Nascimento, Existence and multiplicity of positive solutions for a singular system via sub-supersolution method and mountain pass theorem, Electron. J. Qual. Theory Differ. Equ. 2021 (2021), 20 pp. https://doi.org/10.14232/ejqtde.2021.1.26
  9. L. Cherfils, Y. Ilyasov, On the stationary solutions of generalized reaction diffusion equations with \(p\&q\)-Laplacian, Commun. Pure Appl. Anal. 4 (2005), 9-22. https://doi.org/10.3934/cpaa.2005.4.9
  10. F.J.S.A. Corrêa, A.S.S. Corrêa, G.M. Figueiredo, Existence of positive solution for a singular system involving general quasilinear operators, Differ. Equ. Appl. 6 (2014), 481-494. https://doi.org/10.7153/dea-06-28
  11. F.J.S.A. Corrêa, A.S.S. Corrêa, G.M. Figueiredo, Positive solution for a class of \(p\&q\)-singular elliptic equation, Nonlinear Anal. Real World Appl 16 (2014), 163-169. https://doi.org/10.1016/j.nonrwa.2013.09.015
  12. G.M. Figueiredo, Existence of positive solutions for a class of \(p\&q\) elliptic problems with critical growth on \(\mathbb{R}^N\), J. Math. Anal. Appl. 378 (2011), 507-518. https://doi.org/10.1016/j.jmaa.2011.02.017
  13. Y.T. Guo, G.J. Ye, Existence and uniqueness of weak solutions to variable-order fractional Laplacian equations with variable exponents, J. Funct. Spaces 2021 (2021), Article ID 6686213. https://doi.org/10.1155/2021/6686213
  14. C. He, G. Li, The regularity of weak solutions to nonlinear scalar field elliptic equations containing \(p\&q\)-Laplacians, Ann. Acad. Sci. Fenn. Math. 33 (2008), 337-371.
  15. T. Isernia, D. Repovš, Nodal solutions for double phase Kirchhoff problems with vanishing potentials, Asymptot. Anal. 124 (2021), 371-396. https://doi.org/10.3233/ASY-201648
  16. M.A. Ragusa, Parabolic Herz spaces and their applications, Appl. Math. Lett. 25 (2012), 1270-1273. https://doi.org/10.1016/j.aml.2011.11.022
  17. K.C.V. de Sousa, L.S. Tavares, Multiple solutions for a class of problems involving the \(p(x)\)-Laplacian operator, Appl. Anal. 101 (2021), 5415-5423. https://doi.org/10.1080/00036811.2021.1892081
  18. G.C.G. dos Santos, G. Figueiredo, J.R.S. Silva, Multiplicity of positive solutions for an anisotropic problem via sub-supersolution method and mountain pass theorem, J. Convex Anal. Analysis 27 (2020), 1363-1374.
  19. M. Struwe, Variational Methods. Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, 2nd ed., Springer, Berlin, 1996.
  20. J.B. Zuo, R. Guefaifia, F. Kamache, S. Boulaaras, Multiplicity of solutions for perturbed nonlinear fractional \(p\)-Laplacian boundary value systems related with two control parameters, Filomat 35 (2021), 2827-2848. https://doi.org/10.2298/FIL2108827Z
  • Communicated by Giovany Figueiredo.
  • Received: 2022-12-26.
  • Revised: 2023-04-01.
  • Accepted: 2023-04-13.
  • Published online: 2023-06-13.
Opuscula Mathematica - cover

Cite this article as:
Leandro S. Tavares, J. Vanterler C. Sousa, Solutions for a nonhomogeneous p&q-Laplacian problem via variational methods and sub-supersolution technique, Opuscula Math. 43, no. 4 (2023), 603-613, https://doi.org/10.7494/OpMath.2023.43.4.603

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

We advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.